RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Treil', Sergei Raimondovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20

Number of views:
This page:1808
Abstract pages:3815
Full texts:1764
References:86
E-mail:

http://www.mathnet.ru/eng/person26042
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/232797

Publications in Math-Net.Ru
2014
1. S. Treil, “A remark on the reproducing kernel thesis for Hankel operators”, Algebra i Analiz, 26:3 (2014),  180–189  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:3 (2015), 479–485  isi
2005
2. V. V. Peller, S. R. Treil, “Approximation by analytic operator functions. Factorizations and very badly approximable functions”, Algebra i Analiz, 17:3 (2005),  160–183  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:3 (2006), 493–510
2000
3. T. A. Gillespi, S. Pott, S. R. Treil', A. L. Vol'berg, “The transfer method in estimates for vector Hankel operators”, Algebra i Analiz, 12:6 (2000),  178–193  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:6 (2001), 1013–1024
1996
4. F. L. Nazarov, S. R. Treil', “The hunt for a Bellman function: applications to estimates for singular integral operators and to other classical problems of harmonic analysis”, Algebra i Analiz, 8:5 (1996),  32–162  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:5 (1997), 721–824
1995
5. S. R. Treil, A. L. Volberg, “Weighted embeddings and weighted norm inequalities for the Hilbert transform and the maximal operator”, Algebra i Analiz, 7:6 (1995),  205–226  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:6 (1996), 1017–1032
1990
6. S. R. Treil', “An inverse spectral problem for the modulus of the Hankel operator, and balanced realizations”, Algebra i Analiz, 2:2 (1990),  158–182  mathnet  mathscinet  zmath; Leningrad Math. J., 2:2 (1991), 353–375
1989
7. S. R. Treil', “Hankel operators, embedding theorems and bases of co-invariant subspaces of the multiple shift operator”, Algebra i Analiz, 1:6 (1989),  200–234  mathnet  mathscinet  zmath; Leningrad Math. J., 1:6 (1990), 1515–1548
8. V. I. Vasyunin, S. R. Treil', “The inverse spectral problem for the modulus of a Hankel operator”, Algebra i Analiz, 1:4 (1989),  54–66  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 859–870
1988
9. S. R. Treil', “Angles between co-invariant subspaces, and the operator corona problem. The Szökefalvi-Nagy problem”, Dokl. Akad. Nauk SSSR, 302:5 (1988),  1063–1068  mathnet  mathscinet  zmath; Dokl. Math., 38:2 (1989), 394–399
1987
10. S. R. Treil', “Invertibility of a Toeplitz operator does not imply its invertibility by the projection method”, Dokl. Akad. Nauk SSSR, 292:3 (1987),  563–567  mathnet  mathscinet  zmath
11. S. R. Treil', “The resolvent of a Toeplitz operator may have arbitrary growth”, Zap. Nauchn. Sem. LOMI, 157 (1987),  175–177  mathnet
1986
12. S. R. Treil', “A spatially compact system of eigenvectors forms a Riesz basis if it is uniformly minimal”, Dokl. Akad. Nauk SSSR, 288:2 (1986),  308–312  mathnet  mathscinet  zmath
13. S. R. Treil', “Vector variant of the Adamyan–Arov–Krein theorem”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 74–76  isi
14. S. R. Treil', “Extreme points of the unit ball of the operator Hardy space $H^\infty(E\to E_*)$”, Zap. Nauchn. Sem. LOMI, 149 (1986),  160–164  mathnet  zmath
15. A. L. Vol'berg, S. R. Treil', “Imbedding theorems for invariant subspaces of backward shift operator.”, Zap. Nauchn. Sem. LOMI, 149 (1986),  38–51  mathnet  zmath
1985
16. S. R. Treil', “Moduli of Hankel operators and a problem of V.  V. Peller and S. V. Khrushchev”, Dokl. Akad. Nauk SSSR, 283:5 (1985),  1095–1099  mathnet  mathscinet  zmath
17. S. R. Treil, “The Adamyan–Arov–Krein theorem: Vectorial variant”, Zap. Nauchn. Sem. LOMI, 141 (1985),  56–71  mathnet  mathscinet  zmath; J. Soviet Math., 37:5 (1987), 1297–1306
18. S. R. Treil', “Moduli of Hankel operators and a problem of V. V. Peller and S. V. Khrushchev”, Zap. Nauchn. Sem. LOMI, 141 (1985),  39–55  mathnet  mathscinet  zmath; J. Soviet Math., 37:5 (1987), 1287–1269
1984
19. S. R. Treil', “An operator approach to weighted norm inequalities for singular inegrals”, Zap. Nauchn. Sem. LOMI, 135 (1984),  150–174  mathnet  mathscinet  zmath
1983
20. S. R. Treil, “A geometric approach to the weighted estimates of hilbert transforms”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 319–321  isi

1990
21. N. K. Nikol'skii, V. A. Tolokonnikov, S. R. Treil', “A. Böttcher, B. Silbermann. Analysis of Toeplitz Operators. Berlin: Akademie, 1989”, Algebra i Analiz, 2:5 (1990),  220–235  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021